# SDR FDEA202211222826

- Difficulty date: November 22, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 80,471 hours, 19,571 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FIXED LEADING EDGE LOWER SKIN SUSPECT CRACK AROUND   THE FASTENER AT APPROXIMATELY STATION XOS 787.  CRACK AT LEFT WING OTBD FIXED LE LOWER SKIN AROUND THE FASTENER APPROX XOS 787 CARRIED OUT REPAIR IAW SRM 57-40-01-2R, REPAIR 9 FIGURE 201.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
